I’m sorry to say it rings awful bells with me. My Mum developed the same thing. Having tried all sorts of digestive aids, charcoal, peppermint, eating less, eating different foods etc plus the regular pain killers she was on, she eventually ended up in hospital, the pain was so bad. Within days she was started on morphine. She went to hospital around April 1st. She died 21st April. Sorry to be so blunt. I hasten to add, that that was MY MUM’S EXPERIENCE.
But that is how it was.
The thing is, also worth bearing in mind, that my Mum had NO chemo, so this may well be chemo related Amilcar.
The last 3 weeks of her life were so very hard, because I felt so helpless.
All you can really do is be there for your Dad, and support in any way you can.
My heart goes out to you. It’s all so very frightening, and frustrating.
I hope you receive some more positive replies.
And it goes without saying, that maybe a visit to the Docs would be a good idea, just to see if they can shed any light on what may be happening.
My dad has been getting weaker and losing weight over the last month. We are not sure if this is a sign of the chemo, the tumor or both (most likely). He says he is very weak and tired and complains about chronic stomach pain. He describes it as a colic type pain and is sometimes more acute after he eats. As far as I know he has not had any vomit and treats the pain with over the counter medicine so it’s probably no to a critical point.
He is not jaundiced or feels any other major pain points so I;m wondering if it might be more a chemo driven problem together with all the additional medication he’s taking or if it might be the tumor taking it’s course.
If anyone has any experiences with this type of problem please let me know. I would love to know if there is anything I can do to help dad.